Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lisalisa3

Starting month #4 of Accutane! The adventure continues...

Recommended Posts

Still Day 60ish (on hold until I get my new script filled):

Hey everyone! Thanks for visiting my log. I love it when I have visitors :D , yes, Im a big dork!

Walk the Wire: Things have gone smoothly so far with the new derm. Hopefully there will be no iPledge glitches :confused: .

Heatjer : Thanks for stopping by :D. I agree its better to take twice a day. I do take it twice a day when I remember, but sometimes I forget the am dose and then just take it all at night. :( I'm a bad patient, its just so hard to remember because mornings are so busy. Thanks for the article. I appreciate it!

P&W: I didnt try the aquaphor on the rash....I will try that. I love Aquaphor....its addicting to use on the lips! :)

Sundance: Thanks for stopping by! Have a good week.

STURZ: Yes, I have been on 60mg the whole time. So far so good. How are you doing?

The way my derm does it: you get your rx on appt day, then get your lab work done the next day , then wait 48 hrs and THEN take your rx in. So you already lose 3 days off the 7 days you are allowed to fill it.

So I took my script in on Friday. Of course they didnt have it in stock. So I have to pick it up today which is day 7, so the better have it in stock!!! They also called me and said my insurance didnt go through (we just switched and I wasnt entered on the plan for some reason) and said the accutane would be $700 :shock:. So, I need to get the insurance situation fixed today.

Skin update: got sunburned a little this weekend, which is not good. My face is okay....one new spot on my cheek, but nothing major.

Happy Monday everyone!

Share this post


Link to post
Share on other sites

hey lisa. Glad to hear the move went ok! Just coming by to chekc your progress!

My derm just bumped me up to 60mg!! I don't know wether to be happy :dance: or sad :(

O well, good to hear things are going great with your face(and life) cya!!!

P.S. The way my derm does it, is he has you get bloodwork a week be4 your appointment, then he check to see if everything is alright. Next when you go to your appointment he writes you a prescription, and logs you on the IPLEDGE system, and your free to fill. LOL FREE TO FILL :lol::lol::lol:

^^^^This all in one day(except blood work) you get that a week be4 so when you go to the office your ready to go!!)

Share this post


Link to post
Share on other sites

whoa. $700?? thank god for insurance. i hope you straighten that out quickly and get your pills........

and that's great that you have only one new spot on your cheek! woohoo accutane!

Share this post


Link to post
Share on other sites

Hey Lisa! Sounds like you're doing really good...well, besides the pharmacy and insurance garbage. I'm always surprised when I read the a pharmacy doesn't have it in stock. My derm does the lab work and appointment stuff the same way as Sturz described it - seems to make it a bit more sense then how your derm does it. Oh well, I guess they all have their own system which makes sense to their little peanut brains (yes, I've lost some respect for derms).

Tanya

Share this post


Link to post
Share on other sites

Hey Tanya!! How was the holiday? I hope you had a great time. I think It is really screwed up the way my derm does the script/blood work....it knows out 3 days and then pharmacies NEVER have accutane in stock! So frustrating. I did get my script filled today though......yeah!! :D

Jenny - I got the insurance thing fixed....only 10$ :dance: thank god!

STURZ - That makes much more sense the way your derm does it. I did get my rx filled today though....yeah!!! :D

Month number 3 starts today!!!!!

Share this post


Link to post
Share on other sites

I was fortunate to go to a derms office that had their act together. They had a physicians assistant dedicated to Accutane patients. She was always available on short notice for cortisone shots or to just call and answer questions. Some of these derms really need to get their acts together!

Month 3 is a big milestone! Congratulations and best wishes!

P&W

Share this post


Link to post
Share on other sites

Hi Lisa,

What a nightmare! Your derm's system + iPledge is crazy! Why do they do it that way?

I just have to deal with ipledge! My 31st day fell on a Saturday, so I had to wait until monday to get it filled! Fortunately, I found a pharm, a Harris Teeter Grocery store of all places, that all I have to do is call a day before my derm appt and have them order it for me so it will be ready the day of my appt. There aren't any pharms in my area that carry it, dang conservative DC, and most of them need the script in order for them to order it! I think I could probaby get oxycotin easier than this! LOL

K

Share this post


Link to post
Share on other sites

DAY #62

Hey everyone!

Things are about the same here. Not much to report. I have a few active areas, but they arent red or inflamed and you cant really see them, so I dont care! :D My nose is dry and peeling, and the lips are always a nasty mess. Ive kinda gotten used to the lips. :confused:

Kirstin - LOL re: the oxycontin.....that is so true! I hate iPledge.

P&W: Glad your derm has is together. That is nice! Thanks for visiting my log too! :D

Have a great day everyone!

Share this post


Link to post
Share on other sites

Hi Lisa!

Congrats on starting month 3!!! SO exciting! I cannot wait til I am at that point! Do you feel like you have improved a lot since starting? How do you feel about your progress so far?

Good luck with month 3!

Share this post


Link to post
Share on other sites

Sundance: Hi! Things are going well so far. I cant say my skin has improved that drastically yet, but it is definately better. A lot of people on the boards say things usually start improving more in the 3rd month. Im keeping my fingers crossed XX :D ! I have a lot of hyperpigmented areas which I know will take a long time to go away, but me breakouts are SO much better.

Hi to everyone else!

Share this post


Link to post
Share on other sites

Hi Lisa

I have heard that things start improving in the 3rd month - so hopefully you will see some great changes. I know what you mean about the hyperpigmentation...I have a lot too and am hoping it will go away with time. It's great to hear that your breakouts are so much better - I'm looking forward to month 3 :)

Kristen

Share this post


Link to post
Share on other sites

Lisa I'm curious about something, I just got switched to 60mg a day (Claravis) and I can't find anyone that carries the 30mg size. Walmart told me that they might be able to order it but that means waiting a few days. Is that why you take 40mg and 20mg? I really don't want to switch to Sotret when I've already been doing Claravis for 60 days...

Share this post


Link to post
Share on other sites

Hey Lisa! So, you're dealing with some hyperpigmentation too? It's such a pain, your skin is clear but then there's these areas of discolouration. I have some on my forehead and chest (which I've never had before). Oh well, I'm sure once our skin isn't so thin, that'll go away.

Heather, just wanted to give a suggestion about your dose. Another way you could take it is to take two 40mg pills one day and then one 40 mg pill the next so your overall dose is actually 60mg. That way, you won't have to search for the 30mg size. Good luck!

T

Share this post


Link to post
Share on other sites

Heather- I actually take three 20mg tabs a day. I take the Amnesteem now, I started on the Claravis though.

Tanya - The hyperpigmentation sucks. It is really bad on my cheeks....there is like a line of normal vs. hyperpigmented skin. I can cover it with make-up, but I hate having to always cover it.

Share this post


Link to post
Share on other sites

Day 67

The rash on my arms is back and I wasnt even in the sun. It felt like my arms were on fire yesterday. I put cortisone cream on it and it is better today. Very weird!! It is on the underside of my arms and forearms. Anyone else have this?

Share this post


Link to post
Share on other sites

Yes! That's exactly where I've had a bit of a rash. When it was looking pretty bad, I used cortisone cream a couple times but other than that just used regular lotion (I didn't want to use cortisone cream a lot because I think it can make your skin thinner). My (unprofessional) theory is that everytime I wash my face, the undersides of my arms get wet and then that irritates/drys out this area.

Boo to rashy arms!

T

Share this post


Link to post
Share on other sites

Sorry I havent updated in ages! I started a new job and it has taken over all my free time. I am about 6 weeks away from completing my accutane I think. I am ready to be done.

My skin looks good. I have one new spot right now. Its the only one I have had in a month! My hyperpigmented areas still look yucky! I may need to do some laser treatments when Im done.

Hi to everyone!!! :D

Share this post


Link to post
Share on other sites

ugh...I had a breakout of like 5 new areas....all very small, but annoying!

We got a new puppy and he is scratching and biting up my arms too. He is cute though!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×